MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404232
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a , batch/lot number: n/a, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) exhibited fluid loss.A surgical procedure was performed to remove and replace the ipp.The location and source of the fluid loss are unclear.No farther patient complications were reported.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25385212
Report Number2124215-2026-29825
Device Sequence Number15630478
Product Code JCW
UDI-Device Identifier00878953003450
UDI-Public(01)00878953003450
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404232
Device Catalogue Number72404232
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale